# SDR ASAA2017062121146

- Difficulty date: June 21, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 36,118 hours, 10,897 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN,  THE LEFT FMC FAILED.  DUAL OPS RESTORED AFTER 2 MINUTES.  ACFT GROUNDED.  PERFORMED FMC BITE PROCEDURE IAW FIM 34-61 TASK 801.  FOUND THE LEFT FMC PROGRAM FAULT, INFLIGHT FAULTS.  ACCOMPLISHED FAULT PROCEDURE FIM 34-61, TASK 807.   NO FURTHER FAULTS NOTED.  INTERMITTENT FAULT. OKAY FOR CONTINUED SERVICE.
